Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Abdominal pain, eruption on skin and uncontrolled muscle movement. Taking dilantin. Cause and cure?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
I have No Idea what my problem is...therefore, I came here to inquire. I have been having unexpected various skin eruptions on my body for no obvious reason, and I am tired al of the time, I have traveled to 18 different countries, and I have consumed food from the entire world, I have been having seizures now (Continious) but , I am on dilantin and I do not fall down and out, I am also now having on occasion uncontrolled muscle movement (Like dancing) when I do not expect it, and My chest has been hurting on and off, and I have had Upper adbominal left side pain for almost a year (that seemed to get a little better after taking Cefprozil 500mg for a sinus infection, I have have many exams, and my inside of my colon is bright pink to red, but the Doctor just said wierd, and tokk photos, My uvula (If I spelled it right) has been turning purple and black on and off, I am now spitting out what looks like small worms with blood, and very thick mucus, and I am also expelling a large quantity of mucus from my bowels after every bowel movement (about 1/2) a cup now, and no one seems to know why, I am having trouble carrying on sexual activity as I run out of Breath too fast, but yet I can pass a stress test with no problems...I just want cured. I feel so frustrated. it was suggested that maybe I have some sort of tropical diseas that we do not test for here in the U.S. I am getting worse...very slowly..until the point that my friends are noticcing, and asking me what is wrong with me...even when I thought I was ok. I have blacked out twice an awakened somewhere else im my office building where i work after going to the bathroom. The last thing that I remember is sitting down on the toilet. I woke up one time down stairs in a 10 story building, and the other time I was pressing the elevator buttun to go up. I have no idea how I got dressed and arrived there. I am also having a few numbness problems on my lips, face, and feet on and off. I have been told a few times lately that I smell like alcohol, and yet it has been a year or so snce I had even a glass of wine. (I just really do not drink)
I have trouble speaking sometimes...I stutter on and off. I know what I want to say, but the words just do not come out or they do not come out right. Sometimes I do my Office work, and I come back in the next day and i wonder why I wrote such stupid stuff. I am scared, but no one seems to get it yet. Various Doctors just say that is wierd, and sometimes they ask to take a photo for their wierd category. It affects my memory, and sometimes I think I am having a problem in my heart, but other times, from my lung. the normal parasite tests so far for U.S. parasites have come back negative so far. I seem to have a fluctuation in the number of what (I call) worms when I spit or have to go and spit each day. It seems to increase around meal times, and when I lay down at night. But, scoping my stomach showed only a very small polip on the side of my body that does not hurt. My joints are getting inflamed on and off and swelling, and I have also been diagnosed with multi-tier spinal degeneration for no reason. They just say that is interesting. And I have no spinal pain.
Posted Wed, 6 Mar 2013 in Infections
Answered by Dr. Samik Basu 5 hours later
Hi ,
Thank you for your query.
I can understand your concern.
You just have too many problems to deal with.
Consult an expert in tropical diseases if you can.
You are already on some serious medications it seems.
Take an anthelminthic (albendazole with ivermectin) after consultation with your physician.
Get a blood sugar done.
Get a serum antinuclear antibody done.
If you had multiple unprotected sexual exposures get a HIV test done.
I could have given you a better advice if I knew the details of your blood tests.
Take lots of rest and practise yoga is possible.
Get a through examination by your physician done at the earliest.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing you a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor